# SDR SWIA2020030348966

- Difficulty date: January 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BATT RIB CAP ANGLE CRACKED AT WS48.30 (P/N 600-10389-2)   (C-CHECK) RO 2/28/2020   REMOVED CRACKED AND INSTALLED NEW R/H BATT RIB CAP ANGLE AT WS48.30. REF CRJ-200 SRM AND BOMBARDIER DWG. SEE CONTINUATION CARD FOR DETAILS.
